The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (167 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 29, Issue 1, 2010, pp. 77–90
DOI: 10.4171/ZAA/1398

Published online: 2010-01-04

Uniqueness of the First Eigenfunction for Fully Nonlinear Equations: the Radial Case

Isabeau Birindelli[1] and F. Demengel[2]

(1) Università di Roma La Sapienza, Italy
(2) Université de Cergy-Pontoise, France

The concept of eigenvalue has recently been extended to a large class of fully-nonlinear operators, here for fully-nonlinear operators in non divergence form that present singularities and degeneracies similar to the p-Laplacian we prove that in the radial case the eigenfunction is simple.

Keywords: Eigenvalue, fully-nonlinear elliptic operators, comparison principle

Birindelli Isabeau, Demengel F.: Uniqueness of the First Eigenfunction for Fully Nonlinear Equations: the Radial Case. Z. Anal. Anwend. 29 (2010), 77-90. doi: 10.4171/ZAA/1398